MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT; CLEAR PLASTIC ORTHODONTIC ALIGNER
Model Number Aligner (Multi-layer)
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Anaphylactic Shock (1703)
Date of Event 09/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clearcorrect findings: a review of the product floor was performed where it was confirmed that processes were being performed as procedurally required.A review was performed where it was confirmed there were no similar complaints for other parts shipped out the same day, thus the event was isolated to this case.Clinical evaluation: the information from dr.(b)(6) does not substantively add to an understanding of the issue.Qualified information from the physician/allergist is indicated.At this time, the patient has discontinued aligner wear and as such there is no additional risk to the patient.
 
Event or Problem Description
Dr.(b)(6) reported that her patient after wearing the 2nd tray begin to have difficulty breathing.The patient previously suffered from asthma per dr.(b)(6).She indicated that he started using an inhaler but also indicated that he had not had asthma in over 5 years until waring the aligners.She had the patient stop wearing the aligners and called to ask about stopping the case and asked about the material.There is no presence of a rash, sores, swelling, or fever.The patient has not gone to see their primary care physician and no indication of whether or not he will.

Brand Name
CLEARCORRECT
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer (Section G)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer Contact
raquel brown
21 cypress blvd
round rock, TX 78665
8883313233
MDR Report Key15633197
Report Number3007130440-2022-00007
Device Sequence Number5810509
Product Code NXC
UDI-Device IdentifierD865REF00031
UDI-Public+D865REF00031/$$5232599108727/16D20220316
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/19/2023
Device Model NumberAligner (Multi-layer)
Device Catalogue NumberREF-03
Device Lot Number2951647
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Initial Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale